Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Green Bay, WI

June 23, 2011

NWS Green Bay, WI issued this small craft advisory at Jun 23, 2011, 4:10 PM CDT. It took effect at Jun 23, 2011, 7:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2011, 4:10 PM CDT (21:10 UTC)
In effect from
Jun 23, 2011, 7:00 PM CDT
Expired
Jun 24, 2011, 9:00 PM CDT
In force
26 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WHUS73 KGRB 232110
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT THU JUN 23 2011

...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY THIS
EVENING... 

.THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO LOWER
MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN
TONIGHT...BRINGING GUSTY WINDS TO NORTHERN DOOR COUNTY TONIGHT AND
INTO FRIDAY.

LMZ521-541-240515-
/O.NEW.KGRB.SC.Y.0049.110624T0000Z-110625T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
410 PM CDT THU JUN 23 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
9 PM CDT FRIDAY. 

* NORTHWEST WINDS WILL INCREASE LATER THIS EVENING TO 15 TO 20
  KTS...WITH GUSTS TO 30 KTS. THE STRONGEST WINDS ARE EXPECTED
  NEAR THE DEATHS DOOR AREA.

* WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR
  DEATHS DOOR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
5 follow-up statements
419 
WHUS73 KGRB 240154
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
854 PM CDT THU JUN 23 2011

...INCREASING WINDS AND WAVES ACROSS NORTHERN DOOR COUNTY LATE
THIS EVENING...

.THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO LOWER
MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN
TONIGHT. GUSTY WINDS ARE EXPECTED ACROSS NORTHERN DOOR COUNTY
TONIGHT AND INTO FRIDAY.

LMZ521-541-241000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
854 PM CDT THU JUN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY. 

* NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KTS TONIGHT...WITH
  GUSTS TO 30 KTS POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR
  THE DEATHS DOOR AREA.

* WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR 
  DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
241 
WHUS73 KGRB 240925
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CDT FRI JUN 24 2011

...GUSTY WINDS AND BUILDING WAVES ACROSS NORTHERN DOOR COUNTY
THROUGH LATE THIS EVENING...

.THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO EASTERN LOWER
MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL TIGHTEN
TODAY. GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS NORTHERN DOOR
COUNTY THROUGH THIS EVENING.

LMZ521-541-241730-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
425 AM CDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 25 KTS
  POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS DOOR
  AREA.

* WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR 
  DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
493 
WHUS73 KGRB 240949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CDT FRI JUN 24 2011

...GUSTY WINDS AND BUILDING WAVES ACROSS NORTHERN DOOR COUNTY
THROUGH LATE THIS EVENING...

.THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO EASTERN
LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL
TIGHTEN TODAY. GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS
NORTHERN DOOR COUNTY THROUGH THIS EVENING.

LMZ521-541-241800-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
449 AM CDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 25 KTS 
  POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS 
  DOOR AREA. 

* WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR 
  DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
425 
WHUS73 KGRB 241605
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 AM CDT FRI JUN 24 2011

...GUSTY WINDS AND BUILDING WAVES ACROSS NORTHERN DOOR COUNTY
THROUGH LATE THIS EVENING...

.THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO EASTERN
LOWER MICHIGAN AND HIGH PRESSURE OVER THE NORTHERN PLAINS WILL
TIGHTEN TODAY. GUSTY WINDS AND BUILDING WAVES ARE EXPECTED ACROSS
NORTHERN DOOR COUNTY THROUGH THIS EVENING.

LMZ521-541-250015-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1105 AM CDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* NORTHWEST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 25 KTS 
  POSSIBLE. THE STRONGEST WINDS ARE EXPECTED NEAR THE DEATHS 
  DOOR AREA. 

* WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR 
  DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
299 
WHUS73 KGRB 242054
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT FRI JUN 24 2011

...GUSTY WINDS ACROSS NORTHERN DOOR COUNTY THROUGH THIS EVENING... 

.THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING INTO CANADA AND
HIGH PRESSURE OVER THE NORTHERN PLAINS WILL REMAIN TIGHT EARLY
THIS EVENING...KEEPING GUSTY WINDS ACROSS NORTHERN DOOR COUNTY.
THE PRESSURE GRADIENT WILL RELAX LATER THIS EVENING...ALLOWING THE
GUSTY WINDS TO DIMINISH BY LATE EVENING.

LMZ521-541-250200-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-110625T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
354 PM CDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* NORTHWEST WINDS OF 10 TO 20 KTS...WITH GUSTS TO 30 KTS POSSIBLE
  EARLY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED NEAR THE
  DEATHS DOOR AREA. WINDS WILL DIMINISH TO 5 TO 10 KTS LATE THIS
  EVENING. 

* WAVES 1 TO 3 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 3:18 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 23, 3:18 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT THU JUN 23 2011

.SHORT TERM...TONIGHT AND FRIDAY...PCPN TRENDS TONIGHT AND CLOUD
AND TEMPERATURE TRENDS ON FRIDAY ARE THE MAIN FCST CONCERNS.

THE MAIN UPPER LOW HAS SHIFTED NE TO THE EASTERN U.P. THIS
AFTERNOON...BUT A SLOW MOVG DEFORMATION ZONE WAS STILL PULLING
THROUGH PARTS OF NE/EC WI. NO THUNDER HAS BEEN REPORTED WITH
THIS FEATURE...AND RADAR/SFC OBS INDICATE THAT RAINFALL
INTENSITIES HAVE WEAKENED...WITH MAINLY LIGHT TO OCCASIONALLY
MODERATE SHOWERS REPORTED.

THE REMNANTS OF THE DEFORMATION ZONE WILL AFFECT THE FOX VALLEY
AND LKSHR AREAS (SOUTH OF STURGEON BAY) THROUGH ABOUT MID-
EVENING...SO HAVE KEPT LIKELY POPS IN PLACE THERE. THE REST OF
THE CWA SHOULD SEE SCT SHOWERS...GRADUALLY TAPERING OFF OVERNIGHT.
WENT A BIT WARMER THAN GUIDANCE FOR MIN TEMPS...DUE TO EXTENSIVE
CLOUD COVER AND STEADY NW WINDS.

ON FRIDAY...ANY LINGERING SHOWERS SHOULD PULL OUT OF NE WI DURING
THE MORNING...WITH DRIER AIR ADVECTING IN DURING THE AFTERNOON.
IN COORD WITH SURROUNDING OFFICES...HAVE SLOWED THE CLEARING
TREND A LITTLE BIT. THE BEST BET FOR ABUNDANT SUNSHINE WILL BE
ACROSS NC/C WI DURING THE MID-LATE AFTERNOON...BUT BREAKS SHOULD
OPEN UP IN THE EAST DURING THE AFTERNOON...ESPECIALLY IN FAR NE
WI...WHERE DOWNSLOPING NW WINDS WILL AID IN THE PROCESS. BASED
ON UPSTREAM OBSERVATIONS OVER SOUTHERN MANITOBA...EASTERN ND AND
NW MN...EXPECT MOST PLACES TO GET INTO THE 70 TO 75 RANGE FRIDAY
AFTERNOON. THIS IS BASICALLY A BLEND OF THE WARMER MAV AND COOLER
MET GUIDANCE.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. RH PROGS INDICATE
CLEARING SKIES FRIDAY NIGHT AS THE STACKED UPPER LOW SYSTEM
FINALLY SHIFTS EAST. LIGHT WINDS ASSOCIATED WITH A SURFACE RIDGE
AND MOIST BOUNDARY SUPPORTS FOG POTENTIAL OVERNIGHT. MUCH OF THE
WEEKEND SHOULD BE DRY AS UPPER HEIGHTS INCREASE.

MODEL RUNS DO INDICATE WEAK MID LEVEL SHORT WAVE TROUGHS SLIDING
OVER SUNDAY AS THE RIDGE BEGINS TO BREAK DOWN IN ANTICIPATION OF
THE MAIN SHORT WAVE TROUGH FOR EARLY NEXT WEEK. THE GFS IS THE
WETTER MODEL WITH MORE WIDESPREAD CONVECTION DEVELOPING. WILL LEAN
TOWARD A DRY SOLUTION AS SURFACE HIGH SHOULD DOMINATE ONE MORE
DAY.

MDM RANGE MODELS IN GENERAL TRACK THIS TROUGH WITH SUBTLE FRONTAL
SYSTEM OVER THE STATE MONDAY INTO EARLY TUESDAY. ECMWF AND GFS IN
GOOD AGREEMENT WITH DRIVING PCPN INTO THE WESTERN HALF OF THE
FORECAST AREA LATE SUNDAY NIGHT OR TOWARD MONDAY MORNING WITH A
LEAD SHORT WAVE AND WAA. SURFACE FRONT SLIDES OVER THE AREA MONDAY
FOLLOWED WITH THE TRAILING MAIN UPPER TROUGH MONDAY NIGHT INTO TUESDAY.
WILL DIMINISH POPS INTO TUESDAY WITH THE FRONT EAST OF THE AREA
AND UPPER TROUGH STILL SWINGING OVER.

ANOTHER HIGH PRESSURE SYSTEM SETTLES INTO THE REGION LATER TUESDAY
INTO WEDNESDAY FOLLOWED WITH THE BUILDING OF THE UPPER RIDGE AND
WARMER TEMPS FOR THE LATTER HALF OF THE NEXT WEEK. MDM RANGE MODELS
INDICATE THE POTENTIAL OF NORTHERN PLAINS CONVECTION WORKING OVER
THIS RIDGE WHICH MAY BRUSH MAINLY FAR NORTHERN WISCONSIN AT THIS
TIME SO CONFINED BETTER POPS THERE.
&&

.AVIATION...EXPECT IFR AND LOWER MVFR CIGS TO PREVAIL THROUGH
TONIGHT...RISING INTO THE MVFR CATEGORY DURING THE MID-LATE
MORNING ON FRIDAY...THEN BECOMING VFR FRIDAY AFTERNOON. MVFR/
ISOLD IFR VSBYS WILL ACCOMPANY THE STEADIER SHOWER ACTIVITY OVER
PARTS OF NE/EC WI (INCLUDING THE GRB/ATW TAF SITES) THIS
EVG...BUT SHOULD IMPROVE TO MAINLY VFR OVER THE ENTIRE FORECAST
AREA BY LATE EVG.
&&

.MARINE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR OUR NORTHERN
MARINE ZONES TONIGHT INTO FRIDAY...FOR INCREASING NNW WINDS
FUNNELING THROUGH THE DEATHS DOOR AREA. SHOULD SEE SUSTAINED
WINDS 15 TO 20 KTS... WITH FREQUENT GUSTS 25-30 KTS.

WEB CAMS INDICATE THAT FOG IS NOT A SIGNIFICANT PROBLEM THIS
AFTERNOON. WITH INCREASING NW WINDS BRINGING IN DRIER AIR
TONIGHT...FOG SHOULD NOT BE A CONCERN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSK/TDH
Hazardous weather outlook, Jun 23, 3:37 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT THU JUN 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
337 PM CDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

RUNOFF FROM RECENT HEAVY RAIN WILL CONTINUE TO CAUSE WATER LEVELS
TO RISE ON AREA RIVERS AND STREAMS. MINOR FLOODING IS EXPECTED...
ESPECIALLY ALONG THE WOLF RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE THREAT OF MINOR FLOODING WILL CONTINUE THROUGH THE WEEKEND...
ESPECIALLY ALONG THE WOLF RIVER.

THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MONDAY
NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO
DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-242045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
337 PM CDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NORTH WINDS ARE EXPECTED TO INCREASE IN AREAS ADJACENT TO NORTHERN
DOOR COUNTY TONIGHT. THE WINDS WILL BE STRONGEST IN THE DEATHS
DOOR AREA...WHERE FREQUENT GUSTS OF 25 TO 30 KNOTS ARE ANTICIPATED.
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THIS REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE DEATHS DOOR AREA
THROUGH FRIDAY EVENING.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT AS A
COLD FRONT MOVES THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE
IF ANY OF THESE STORMS WILL BECOME SEVERE.

TSK/TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:10 AM CDTAreal Flood AdvisoryGRBLanglade, Lincoln, Oneida4 hr
Jun 23, 7:34 AM CDTRiver Flood WarningGRBMarathon7 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.